<< Previous Issue Journal of the Korean Mathematical Society (Vol. 4, No. 1) Next Issue >>
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 1—31
Singular integral equations with Cauchy's principal value of an integral and Hilbert's transformations
Hokee Minn
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 1—4
On completely 0-simple semigroups with their graphs
Jin Bai Kim
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 5—6
On a subgroup of the modular group
Jaihan Yoon
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 7—11
Sequentially complete uniform spaces which are not complete
Youngso Ko
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 12—17
Trigonometry in a hyperbolic space
Kyong T. Hahn
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 18—24
On the consistency and independence of a system of axioms of the propositional calculus
Byung Ho Han
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 25—27
삼차원선기하학의 Tensor 취급 II
장건수
J. Korean Math. Soc. 1967 Vol. 4, No. 1, 28—31

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd